# SDR AALA202210112819

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737
- Aircraft serial: 30088
- Aircraft time: 59,292 hours, 24,854 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE IS DIFFICULT TO OPEN / CLOSE. LUBED DOOR. CHECKS NORMAL PER AMM 52-50-00.
